Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 7 found articles
 
 
  Bayes least squares linear estimation of densities
 
 
Title: Bayes least squares linear estimation of densities
Author: Shin, John
Brunk, H. D.
Appeared in: Communications in statistics
Paging: Volume 13 (1984) nr. 18 pages 2253-2291
Year: 1984
Contents: Linear, least squares statistical methods in which the "parameters" are interpreted as random variables were introduced by Whittle, and further developed by Hartigan and others. They are applied here to the problem of estimating the coefficients in an orthogonal expansion of a multivariate density, given a simple random sample.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands